Night Nurse Liquid 160 ml

£6.99
160 ML | £4.37 per 100ML
2508672

Night Nurse Liquid is the complete night-time remedy for colds and flu. It relieves tickly cough, shivers, aches and pains, runny nose, sore throat pain, headache - and so aids restful sleep.
See details below, always read the label.

Suitable for: Adults and children aged 12 years and over.
Active ingredients: Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.


Night Nurse liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

This bottle contains 8 doses to relieve:

  • Tickly cough and sore throat.
  • Runny nose
  • Aches and pains
  • Fevers and shivers

... and so help comfortable restful sleep.

Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:

Promethazine, with decongestant action to dry up runny noses and sniffles, so easing breathing.

Dextromethorphan, to reduce the tickly cough so often associated with colds and flu.

Paracetamol, an analgesic and antipyretic to relieve aches, pains, shivers and reduce temperature.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults and children aged 12 years and over:

  • Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed
  • Do not take Night Nurse Liquid if you have already taken 4 doses of paracetamol-containing product during the day

Not to be given to children under 12 years of age except on medical advice.

Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.

Hazards and Cautions

WARNING: DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE:

  • If you have liver or kidney disease.
  • With other flu, cold or decongestant medicines at night, or with alcohol.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.
  • If symptoms persist, consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide.

Ingredients

Active ingredients: Each 20 ml dose contains Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg and Dextromethorphan Hydrobromide 15 mg.

Also Contains: ethanol (alcohol) 18% v/v, sodium and glucose. See leaflet.

Some of the ingredients in the syrup base of Night Nurse have changed. See leaflet.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.